# SDR 2001F00511

- Difficulty date: April 24, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 6321 · Main Rotor Brake
- Part: Support
- Part number: 350A32501000
- Condition: Worn
- Location: Main Rotor
- Part time: 172 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE LINING SUPPORT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
